Vol. 296, No. 2, 2018

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 297: 1
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Corrections to the article The Johnson–Morita theory for the rings of Fricke characters of free groups

Takao Satoh

Vol. 296 (2018), No. 2, 509–510

Correction to Pacific Journal of Mathematics 275:2 (2015) 443–461

Abstract

There is a gap in the proof of Proposition 3.1, and it seems to be still an open problem to determine whether the map Φ is surjective or not. In order not to cause any effect on our main theorems, we modify our previous arguments in the following way.

Keywords
ring of Fricke characters, automorphism group of free groups, IA-automorphism group, Andreadakis–Johnson filtration, Johnson homomorphisms
Mathematical Subject Classification 2010
Primary: 20F28
Secondary: 20J06
Milestones
Received: 20 December 2017
Revised: 5 February 2018
Accepted: 6 February 2018
Published: 16 July 2018
Authors
Takao Satoh
Department of Mathematics, Faculty of Science Division II
Tokyo University of Science
Shinjuku-ku
Tokyo
Japan